Advertisement

Mathematische Annalen

, Volume 308, Issue 3, pp 439–489 | Cite as

Physically reasonable solutions to steady compressible Navier-Stokes equations in 3D-exterior domains (\(v_\infty \neq 0\))

  • Antonin Novotny
  • Mariarosaria Padula
Mathematics Subject Classification (1991):76N, 35Q 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Antonin Novotny
    • 1
  • Mariarosaria Padula
    • 2
  1. 1. Department of Mathematics, ETMA, University of Toulon and Var, BP 132, F-83957 La Garde, France FR
  2. 2. Department of Mathematics University of Ferrara, via Machiavelli 35, I-44100 Ferrara, Italy IT

Personalised recommendations